# SDR FDEA2020013080232

- Difficulty date: January 28, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: A5786325116200
- Part serial: FH1579
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, #1 SLAT, AFT FACE, OVER PYLON, AREA GOUGED. REPAIRED GOUGE ON LEFT WING, #1 SLAT, AFT FACE, OVER PYLON IAW FEDEX EA# 6-2780-  T0351873 P1 AND A300-600-SRM-51-77-12 PARA. 4.B. REMOVED AND REINSTALLED L/H WING   FOLDING NOSE IAW A300-600 27-81-33-04 AND TESTED GOOD IAW A300-600 AMM 27-80-00-0301.   NO CONTACT OR CHAFING NOTED BETWEEN BONDED DOUBLERS AND L/E SKIN IAW FEDEX   EA# 6-2780-T0351873 P1; 6-2780-T0351873-P1 FLIGHT CONTROL - L/E SLATS & FLAPS -  #1 SLAT, TRAILING EDGE WEDGE, LOWER SKIN, GOUGE REPAIRS  MAJOR REPAIR DOT REMOVED
